# SDR R61A2020080505083

- Difficulty date: July 19, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 43,501 hours, 43,501 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF SERVICE FOR HEAVY CHECK.   LT HORIZONTAL STAB, A CRACK WAS FOUND AT RIB 11A BETWEEN MID SPAR & FRONT SPAR AT LOWER SKIN ATTACHMENT.  THE RIB WAS REPLACED IAW CARD 170EO-55-10-0001.
